Journal cover Journal topic
Annales Geophysicae An interactive open-access journal of the European Geosciences Union
Journal topic

Journal metrics

Journal metrics

  • IF value: 1.585 IF 1.585
  • IF 5-year value: 1.698 IF 5-year
    1.698
  • CiteScore value: 1.62 CiteScore
    1.62
  • SNIP value: 0.820 SNIP 0.820
  • IPP value: 1.52 IPP 1.52
  • SJR value: 0.781 SJR 0.781
  • Scimago H <br class='hide-on-tablet hide-on-mobile'>index value: 83 Scimago H
    index 83
  • h5-index value: 24 h5-index 24
Volume 13, issue 3
Ann. Geophys., 13, 339-342, 1995
https://doi.org/10.1007/s00585-995-0339-x
© European Geosciences Union 1995
Ann. Geophys., 13, 339-342, 1995
https://doi.org/10.1007/s00585-995-0339-x
© European Geosciences Union 1995

  31 Mar 1995

31 Mar 1995

On effective conductivity of the ionosphere with random irregularities

L. Alperovich and I. Chaikovsky L. Alperovich and I. Chaikovsky

Abstract. The influence of stochastic irregularities of the ionosphere on its effective conductivity has been estimated. The study was carried out for large scale inhomogeneities and quasistationary electromagnetic fields. It is found, that Pedersen conductivity sharply increases in a strong geomagnetic field even for small stochastic ionospheric irregularities of the electron density. This peculiarity has to be taken into account during analysis of ionospheric and magnetospheric measurements.

Publications Copernicus
Download
XML
Citation